# SDR ASAA2018062425197

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 45,557 hours, 13,447 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS IN FLIGHT AFT CABIN IS VERY COLD EVEN WITH THE AFT CABIN CONTROL TURNED TO WARM AND INDICATES WARM AIR IN THE DUCT. ON THE GROUND APU RUNNING AND AFT CABIN CONTROLLER ON FULL WARM FA STILL REPORTS THE AIR IS LUKE WARM AT BEST. GROUNDED - YES. TEMP CONTROL BITE - NO FAULTS. RAN PACK AND OPERATED TEMP SELECTORS, SYSTEM OPS AS EXPECTED. NO HISTORY 90 DAYS.
